MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS ADVIA CENTAUR XP INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS ADVIA CENTAUR XP INSTRUMENT
Model Number ADVIA CENTAUR XP INSTRUMENT
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported that they were splashed in the eye with fluid while wearing personal protective equipment (ppe) on an advia centaur xp instrument.The customer contacted the siemens customer care center (ccc) and a customer service engineer (cse) was dispatched to the site to inspect the instrument.The monthly cleaning procedure was failing due to a ¿vacuum high¿ and ¿water reservoir low¿ error.The cse verified these issues.The cse replaced the water reservoir manifold and the incoming (large) male water connector.The analyzer was tested and the instrument was fully operational upon departure.No further instrument investigation is required.
 
Event or Problem Description
A customer was splashed in the eye with fluid while wearing personal protective equipment (ppe).This occurred while troubleshooting a monthly cleaning procedure on an advia centaur xp instrument.The source of the fluid was unknown and an eye washer was used for 15 minutes.Customer was evaluated by their employee health team.It was confirmed that there was no impact to patients and no delays in results.There were no known reports of patient intervention or adverse health consequence due to this event.

Brand Name
ADVIA CENTAUR XP INSTRUMENT
Common Device Name
ADVIA CENTAUR XP INSTRUMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co
registration number: 8020888
dublin
EI  
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18221847
Report Number2432235-2023-00311
Device Sequence Number20251784
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public00630414573564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP INSTRUMENT
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/28/2023
Date Device Manufactured09/28/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown